# SDR ASAA2023110546020

- Difficulty date: November 5, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 30,897 hours, 9,699 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT HF-2 "FAIL-FAIL ANNUNCIATED ON ACP. GROUNDED - YES. PERFORMED RESET AND OPS TEST PER AMM 23-11-21-860-006, OK FOR SERVICE.
